# SDR QXEA9600092

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7015327901
- Condition: Smoking
- Location: Cockpit
- Part time: 3,380 hours
- Component: Honeywell
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE, SMOKE WITH ASSOCIATED SMELL COMING FROM NOSE UP/ NOSE DOWN THUMB WHEEL ON FGC.  AIRCRAFT DIVERTED TO EUG AND LANDED WITHOUT FURTHER PROBLEMS.  FGC AND NR 1 IAC WERE REPLACED AND AUTOPILOT OPS CHECKED GOOD.
